# SDR ASOA201101556

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT LOWER ANGLE HAS CORROSION AROUND HOLE FOR PROXIMITY SENSOR.   REMOVED CORROSION IAW SRM 51-21-06 AND FOUND THE REMOVED MATERIAL (0.003) WITHIN THE LIMIT IAW SRM 53-00-00 AND SRM 53-21-023.
